Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 37, NWS Jackson, KY

July 27, 20224 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 27, 2022, 10:41 PM EDT for 4 counties in Kentucky. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 27, 2022, 10:41 PM EDT (02:41 UTC)
Expired
Jul 28, 2022, 7:45 AM EDT
In force
9 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Breathitt County, KY, Knott County, KY, Owsley County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 23 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 7:59 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 27, 7:59 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
759 PM EDT Wed Jul 27 2022

.UPDATE...
Issued at 755 PM EDT WED JUL 27 2022

As predicted by the CAMS earlier in the day, convection has fired
up again this evening across eastern KY. While the storms are
moving, flash flooding is likely to occur over areas where heavy
rain falls on already saturated soils. Grids were in fairly good
shape, so only minor tweaks were made.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 446 PM EDT WED JUL 27 2022

The latest analysis shows a larger trough aloft with embedded low
over the much of the northern border of the CONUS, with ridging
over the southern and western portions of the CONUS. At the
surface, the stationary boundary that has been the focus for much
of our weather through the short term sits to our north wavering
over the border between Kentucky and Ohio, leaving our CWA in the
warm sector. The pattern doesn't overall changes little through
Thursday night. The front will waver over the region through
Thursday before eventually washing out, while another front moves
towards the region from the northwest Thursday night.

The convection that developed over our area earlier
in the afternoon has pushed east and is confined mainly to the
Virginia border. Unfortunately, the break won't last. More
development is expected tonight, with additional rounds expected to
develop near or along the nearby boundary through Thursday night as
subtle waves move through the upper level flow. The main story
around heavy rain remains largely unchanged. An ample amount of
moisture is focused along the nearby boundary and PWATs stay
roughly near the 2 inch mark. Prevailing flow stays nearly
parallel to the boundary, allowing for the possibility for these
efficient rainers to repeat over the same locations. In addition
to the potential for future heavy rain, the ample rain received in
many locations over the previous days has left many areas with
lower FFG values, and it would not take much to cause issues in
these locations. So, have allowed the Flood Watch to continue, and
have it going out through Friday morning. With the rain and cloud
cover, temperatures are likely to be a tad more limited
diurnally. Temperatures will dip to the low 70s tonight before
warming into the low to mid 80s Thursday. Lows Thursday night are
similarly expected to hover near 70.

.LONG TERM...(Friday through Wednesday)
Issued at 351 PM EDT WED JUL 27 2022

Key Messages:

* An unsettled pattern continues through Friday, with the
  potential for at least isolated Flash Flooding.
* This front pushes to the south Saturday possibly leading to a
  dry day for many locations.
* Could see a renewed heavy rainfall potential by Sunday into Monday

The model systems remain in good agreement for a more quasi-zonal
pattern remaining the story in the upper levels to begin the
period. This in conjunction with a nearby boundary will keep the
weather wet across Kentucky. There will be ample deep moisture as
PWATs remain in the 2 plus inch range, with this residing in the
90th plus percentile in both the NAEFS and EPS. Again, given this
and the parallel flow to the boundary will keep the risk of heavy
rain and flash flooding, but this should begin to shift south
toward the Tennessee Valley by Late Friday into Saturday. This as
a wave rides through the larger trough pushing into the Great
Lakes and NE States. This will begin pushing that front southward
and allow for the a bit more dry air to push into the area
underneath a surface high. This weak northerly flow will push
PWATs back into the 1.0 to 1.5 inch range and allow some to see
little if any precipitation on Saturday.

This is short-lived as the aforementioned front pulls back north
by Sunday, as Bermuda upper level ridging starts to nose west.
However, based on the weather model ensemble systems there is a
far amount of uncertainty on how this will play out, but the
potential exists for another wet period of weather based on the
locally quasi-zonal flow noted. Particularly as we see several
waves ride through the flow. This will all happen as the models
are in good agreement with the potential for PWATs climbing back
into the 2 inch range under deep southerly flow. This is enough
for WPC to highlight parts of lower Ohio Valley and Tennessee
Valley in the hazards outlook for heavy rainfall for Sunday and
Monday, as well parts of the area in a day 4 and 5 slight risk for
excessive rainfall.

Past Tuesday, we see the upper level ridging that has brought the
heat in the Plains states shifts east bringing height rises to
the Ohio Valley. This as that boundary lifts north will increase
afternoon highs and should be drier overall. However, more
diurnally driven showers and thunderstorms become the story.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
ISSUED AT 720 PM EDT WED JUL 27 2022

Periods of showers and thunderstorms will result in brief flight
restrictions during the 00Z TAF period. Some general MVFR ceilings
are possible overnight into early Thursday morning, but confidence
is fairly low on ceilings at this time. Winds will be generally
S/SW 5-10 kts however some higher gusts and variable directions
are possible in or near thunderstorms.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

UPDATE...CMF
SHORT TERM...HAS
LONG TERM...DJ
AVIATION...CMF
Hazardous weather outlook, Jul 27, 3:37 PM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
337 PM EDT Wed Jul 27 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282245-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
337 PM EDT Wed Jul 27 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms will affect much of the area, as a frontal boundary
oscillates north and south across Eastern Kentucky. Thunderstorms
will be persistent in some locations, potentially resulting in
flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms are expected Thursday and Thursday
night. They should become less numerous on Friday, but will still
be possible at times through Tuesday. Heavy rainfall may occur,
especially Thursday and Thursday night, which could lead to
localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any issues with flooding or high
water.

DJ/HAS

In the hours before

Special weather statement, Jul 27, 8:47 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service JACKSON KY
847 PM EDT Wed Jul 27 2022

KYZ060-104-106>109-112-280115-
Elliott KY-Menifee KY-Breathitt KY-Johnson KY-Magoffin KY-Morgan KY-
Wolfe KY-
847 PM EDT Wed Jul 27 2022

...Strong thunderstorms will impact portions of Morgan, northern
Johnson, southern Menifee, north central Breathitt, northern
Magoffin, central Wolfe and south central Elliott Counties through
915 PM EDT...

At 847 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mima to Red River Gorge. Movement was southeast
at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Ophir, Mima, Relief, Silverhill, Gillem Branch, Dingus, Moon,
  Keaton, Jeptha and Haleburg around 855 PM EDT.
  Redbush, Grayfox, Ever and Plutarch around 900 PM EDT.
  Elna, Lacey, Quod, Barnrock, Coon and Tella around 905 PM EDT.

Other locations in the path of these storms include Win, Minefork,
Flat Fork, Hargis, Niles, Wheelersburg, Oil Springs, Leatha, Landsaw,
Flatgap, Barnetts Creek, Brownlow and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3803 8300 3800 8302 3798 8302 3796 8300
      3800 8296 3800 8293 3796 8280 3791 8273
      3789 8265 3765 8341 3789 8373 3807 8310
TIME...MOT...LOC 0047Z 314DEG 10KT 3793 8303 3780 8361

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, Jul 27, 9:00 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service JACKSON KY
900 PM EDT Wed Jul 27 2022

KYZ058-059-108-111-280130-
Lee KY-Estill KY-Powell KY-Wolfe KY-
900 PM EDT Wed Jul 27 2022

...A strong thunderstorm will impact portions of eastern Powell, east
central Estill, central Lee and southwestern Wolfe Counties through
930 PM EDT...

At 859 PM EDT, Doppler radar was tracking a strong thunderstorm over
Furnace, or near Stanton, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Rogers Chapel and Lombard around 905 PM EDT.
  Pilot, See, Patsey, Slade, Nada and Crystal around 910 PM EDT.
  Standing Rock, Natural Bridge S.P., Greeley and Whynot around 915
  PM EDT.

Other locations in the path of this storm include Torrent, Zachariah,
Leeco, Zoe, Glencairn, Fixer, Jenson, Koomer Ridge Campground,
Fincastle, Booth, Whisman, Rogers, Pine Ridge, Campton, Grannie, High
Falls, Vortex, Mary, Flat, Vada, Williba, Lane and Primrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3767 8343 3766 8343 3762 8349 3764 8350
      3764 8352 3759 8354 3754 8363 3772 8398
      3790 8376
TIME...MOT...LOC 0059Z 293DEG 24KT 3777 8383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, Jul 27, 9:10 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
910 PM EDT Wed Jul 27 2022

KYZ068-069-079-280145-
Jackson KY-Rockcastle KY-Pulaski KY-
910 PM EDT Wed Jul 27 2022

...Strong thunderstorms will impact portions of central Pulaski,
northwestern Jackson and Rockcastle Counties through 945 PM EDT...

At 909 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Snider to Cains Store. Movement was east at 30
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Mount Vernon, Boone, Snider, Conway, Roundstone, Wildie, Hiatt,
  Hummel, Muellersville and Renfro Valley around 915 PM EDT.
  Disputanta and Bummer around 920 PM EDT.
  Climax, Morrill and Johnetta around 925 PM EDT.

Other locations in the path of these storms include Threelinks,
Goochland, Cooksburg, Science Hill, Clover Bottom, Kerby Knob, Eglon,
Somerset Pulaski Airport, Loam, Somerset, Sandgap, Collingsworth,
Elihu, Waneta, Ruth, Dabney, Shopville, Bent, Valley Oak and Bobtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3712 8490 3736 8456 3733 8451 3748 8445
      3747 8438 3754 8435 3751 8426 3752 8420
      3755 8418 3750 8399 3702 8454 3709 8491
TIME...MOT...LOC 0109Z 270DEG 24KT 3749 8434 3712 8484

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

FISHER
Special weather statement, Jul 27, 9:12 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service JACKSON KY
912 PM EDT Wed Jul 27 2022

KYZ107>112-114-119-280200-
Lee KY-Breathitt KY-Martin KY-Floyd KY-Johnson KY-Owsley KY-
Magoffin KY-Wolfe KY-
912 PM EDT Wed Jul 27 2022

...Strong thunderstorms will impact portions of southern Martin,
northeastern Owsley, Johnson, northern Floyd, Breathitt, Magoffin,
southern Lee and southeastern Wolfe Counties through 1000 PM EDT...

At 912 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bobbs to Tallega. Movement was southeast at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Paintsville, Bobbs, Williamsport, Thelma, Offutt, Tutor Key,
  Perston Estates, Woodland Estates, River and Thealka around 915 PM
  EDT.
  Meally, Boons Camp, Wells Chapel, Buffalo, Oaklawn Estates and
  East Point around 920 PM EDT.
  Van Lear around 925 PM EDT.
  Prestonsburg, Nero, Auxier and Bays Branch around 930 PM EDT.

Other locations in the path of these storms include Odds, Davisport,
Yeadon, Gentry, Delong, Pevier, Debord, Elkatawa, Lancer, Houston,
Dicks Creek, Davella, Arnett and Corn Fork Hollow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3775 8237 3735 8356 3756 8386 3774 8329
      3771 8326 3775 8325 3792 8273
TIME...MOT...LOC 0112Z 312DEG 13KT 3783 8275 3755 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

FISHER
Local storm report, Jul 27, 10:23 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1023 PM EDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      1 SE WHYNOT             37.64N 83.78W
07/27/2022                   LEE                KY   LAW ENFORCEMENT

            STATE TROOPER REPORTED RUNNING WATER AND
            DEBRIS ACROSS KY-52 AT THE INTERSECTION OF
            KY 2453.

&&

BB
Local storm report, Jul 27, 10:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT WED JUL 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLASH FLOOD      1 NE SEWELL             37.64N 83.38W
07/27/2022                   BREATHITT          KY   TRAINED SPOTTER

            REPORT OF FLOOD WATER OVER MORGUE FORK ROAD.

&&

BB

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:09 PM EDTSpecial Weather StatementJKLMenifee, Montgomery, Morgan, Powell51 min
Jul 27, 8:14 PM EDTSpecial Weather StatementJKLElliott31 min
Jul 27, 8:31 PM EDTSevere Thunderstorm WarningJKLEstill, Powell29 min
Jul 27, 8:47 PM EDTSpecial Weather StatementJKLJohnson, Morgan, Wolfe28 min
Jul 27, 8:50 PM EDTAreal Flood AdvisoryJKLMenifee, Morgan, Powell3 hr
Jul 27, 9:00 PM EDTSpecial Weather StatementJKLLee, Powell30 min
Jul 27, 9:10 PM EDTSpecial Weather StatementJKLPulaski, Rockcastle35 min
Jul 27, 9:12 PM EDTSpecial Weather StatementJKLBreathitt, Johnson, Magoffin, Martin48 min
Jul 27, 9:16 PM EDTAreal Flood AdvisoryJKLPerry3 hr
Jul 27, 9:29 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Rockcastle31 min
Jul 27, 9:31 PM EDTAreal Flood AdvisoryJKLLee, Magoffin, Morgan, Powell, Wolfe4 min
Jul 27, 9:35 PM EDTFlash Flood WarningJKLLee, Magoffin, Morgan, Powell, Wolfe3 hr
Jul 27, 9:49 PM EDTFlash Flood WarningJKLEstill, Lee7 hr
Jul 27, 10:03 PM EDTFlash Flood WarningJKLBreathitt, Lee, Magoffin, Owsley9 hr
Jul 27, 10:04 PM EDTFlash Flood WarningJKLFloyd, Johnson, Magoffin9 hr
Jul 27, 10:40 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Knott, Magoffin9 hr
Jul 27, 11:23 PM EDTFlash Flood Warning EmergencyJKLClay, Knott, Leslie, Owsley, Perry9 hr
Jul 27, 11:24 PM EDTFlash Flood Warning EmergencyJKLFloyd, Knott, Letcher, Pike8 hr
Jul 28, 12:26 AM EDTFlash Flood WarningJKLLetcher7 hr
Jul 28, 1:30 AM EDTRiver Flood WarningJKLLee3 days
Jul 28, 1:37 AM EDTRiver Flood WarningJKLEstill4 days
Jul 28, 1:55 AM EDTFlash Flood WarningJKLPike7 hr
Jul 28, 2:46 AM EDTFlash Flood WarningJKLLee, Magoffin, Morgan, Powell, Wolfe4 hr
Jul 28, 3:34 AM EDTFlash Flood WarningJKLClay, Laurel5 hr
Jul 28, 3:36 AM EDTAreal Flood AdvisoryJKLJackson, Rockcastle3 hr
Jul 28, 4:10 AM EDTAreal Flood AdvisoryJKLJohnson, Martin3 hr
Jul 28, 5:04 AM EDTRiver Flood WarningJKLOwsley40 hr
Jul 28, 5:05 AM EDTRiver Flood WarningJKLBreathitt58 hr
Jul 28, 5:30 AM EDTRiver Flood WarningJKLLetcher32 hr
Jul 28, 5:31 AM EDTRiver Flood AdvisoryJKLPerry2 hr
Jul 28, 5:33 AM EDTRiver Flood AdvisoryJKLClay3 hr
Jul 28, 6:53 AM EDTAreal Flood WarningJKLLee, Magoffin, Morgan, Powell, Wolfe7 hr
Jul 28, 7:03 AM EDTAreal Flood WarningJKLBreathitt, Lee, Magoffin, Owsley38 hr
Jul 28, 7:21 AM EDTAreal Flood WarningJKLFloyd, Johnson, Magoffin38 hr
Jul 28, 7:21 AM EDTFlash Flood WarningJKLBell, Harlan, Knox, Leslie, Letcher, Perry3 hr
Jul 28, 7:33 AM EDTAreal Flood WarningJKLFloyd, Knott, Letcher, Pike25 hr
Jul 28, 7:35 AM EDTAreal Flood WarningJKLLetcher28 hr
Jul 28, 7:43 AM EDTAreal Flood WarningJKLBreathitt, Floyd, Knott, Magoffin28 hr
Jul 28, 7:46 AM EDTAreal Flood WarningJKLBreathitt, Knott, Owsley, Perry24 hr
Jul 28, 8:00 AM EDTRiver Flood WarningJKLPerry27 hr
Jul 28, 8:18 AM EDTAreal Flood WarningJKLClay, Knott, Leslie, Owsley, Perry27 hr
Jul 28, 8:33 AM EDTRiver Flood AdvisoryJKLMagoffin4 hr
Jul 28, 8:45 AM EDTRiver Flood WarningJKLClay13 hr
Jul 28, 8:55 AM EDTAreal Flood WarningJKLClay, Laurel8 hr
Jul 28, 9:03 AM EDTAreal Flood WarningJKLPike27 hr
Jul 28, 10:20 AM EDTAreal Flood WarningJKLBell, Harlan, Knox, Leslie, Letcher, Perry25 hr
Jul 28, 11:00 AM EDTRiver Flood AdvisoryJKLFloyd58 hr
Jul 28, 11:11 AM EDTRiver Flood AdvisoryJKLHarlan11 hr
Jul 28, 11:14 AM EDTRiver Flood AdvisoryJKLPike19 hr
Jul 28, 12:15 PM EDTRiver Flood WarningJKLMagoffin18 hr
Jul 28, 1:49 PM EDTAreal Flood WarningJKLWolfe116 min
Jul 28, 2:59 PM EDTRiver Flood WarningJKLHarlan6 hr
Jul 28, 4:47 PM EDTAreal Flood WarningJKLClay15 hr
Jul 28, 6:51 PM EDTAreal Flood AdvisoryJKLBell, Knox, McCreary, Whitley2 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.